# SDR 08FDEA03321

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651759390
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM INTERCOSTAL UPPER CHORD IS BUCKLED/CRACKED BS 304-312, LBL 22.  FABRICATED REPAIR ANGLE REF SRM 51-40-3 FIG 1.  TREATED AND PRIMED REF SRM 51-10-2 PGS 1-9.  INSTALLED REPAIR REF SRM 51-30-2 PG 1-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
